# SDR FDEA200901200280

- Difficulty date: January 20, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 58,344 hours, 13,268 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27403
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP UPPER SURFACE FOUND WITH EXISTING DOUBLER REPAIR AT   OUTBOARD SEGMENT.  EXISTING DOUBLER REPAIR AT LT INBOARD FLAP UPPER SURFACE OUTBOARD SEGMENT EVALUATED AND FOUND NOT CARRIED OUT IN ACCORDANCE WITH SRM 57-10-00 FIG 38 VOL I.  EXISTING REPAIR DOUBLER REMOVED AS PER SRM 51-35-01 VOL II AND NEW REPAIR INSTALLED AS PER SRM 57-10-00 FIG 38 VOL I EO 1-5100-7-5001,  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
